# SDR SWIA2019122747366

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Excess Play
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH MLG DOOR HAS EXCESSIVE PLAY.        REMOVED AND REPLACED LH MLG DOOR HARDWARE IAW AMM PERFORMED ADJUSTMENT OF LH MLG DOOR PER AMM.  ADJUSTMENT GOOD AT THIS TIME.
